# SDR AALA971361

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TRIANGLE SHAPED CLIP AT BOTTOM FORWARD FACE OF 880 STUB FRAME HAS HEAVY CORROSION.  INCLUDES TWO SMALL AREAS OF CORROSION ON 880 STUB FRAME.  REMOVED AND INSTALLED REPLACEMENT CLIP AT BOTTOM FORWARD FACE OF 880 STUB FRAME, BLENDED OUT CORROSION ON 880 STUB FRAME.  TST:  66,905 HOURS.  CYCLES, 43,822.  (X)
